Cymbalta & Opiate Withdrawl?
Hello everyone. I have a couple of questions. Any input would be greatly appreciated. I was addicted to oxycontin for about 2 years straight, then got off by undergoing an Ibogaine treatment. Ibogaine is truly the greatest thing ever! It works on virtually all your CNS receptors and most importantly the opiate receptors(i.e. mu, phi, kappa) because of this there is no withdrawl from opiates. The only side affect is lack of sleep for a week or so following the Ibogaine(because Ibogaine catches your body up on a tremendous amount of REM sleep in several hours). Anyway, I stayed completley off opiates for over a year following the Ibogaine, and had no desire for them. Recently(about a month ago) I unfortunately started taking oxycontin because i was depressed. Within two weeks of this past month, my tolerance shot back up to old levels. Like before, the oxycontin now doesn't work, and I get very little, if any pleasure from them. Because of this, I stopped for about 3 days and strangely enough had very few, if any withdrawl symptoms. This is my first question. Does anyone know why this is? I mean, it is great, but strange. I didn't even get the most mild symptoms like diarehha, and my mental state was ok. The only thing that I can figure is that by going off the oxy cold turkey, I didn't miss anything, meaning that they were giving me no pleasure to begin with, so when I discontinued them, I probably felt better, more like myself. BUt again, I am blown away that there wasn't any withdrawl. Because I made it 3 days with no side affects I figured that was a good test for withdrawl. I am now taking the oxy's again, not because of fear of withdrawl, but because of depression.
MY second question is about the anti-depressant Cymbalta. This anti affects both Norephineprine and seritonin. DOes anybody know if Cymbalta would have a negative effect, or worsen the effects of withdrawl from oxycontin. I am not sure whether or not the affect it has on norephineprine would counteract the negative effects of opiate withdrawl, or help? A doctors feedback would be helpful. Bottom line is that I have gotten a prescription for Cymbalta and don't no if I should take it or not? Will it help? Please help me with everything I need to know about Cymbalta. Even in theory, would it help alliviate the symptoms of opiate withdrawl?